Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Wilmington, OH

May 27, 2015Champaign County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 27, 2015, 6:41 PM EDT for Champaign County, Logan County, Union County, Ohio. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2015, 6:41 PM EDT (22:41 UTC)
Expired
May 27, 2015, 7:11 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
58.0 mph

Counties Champaign County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:42 PM EDTTSTM WND DMG4 Nw North Lewisburg, OHONE TREE KNOCKED DOWN ON ROUTE 287.
May 27, 6:43 PM EDTTSTM WND DMGEast Liberty, OHONE TREE LIMB DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:08 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS51 KILN 272241
SVRILN
OHC021-091-159-272315-
/O.NEW.KILN.SV.W.0075.150527T2241Z-150527T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL UNION COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 715 PM EDT.

* AT 642 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  MINGO...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...

IN ADDITION...MINGO...PICKRELLTOWN...MIDDLEBURG...NORTH LEWISBURG...
EAST LIBERTY...POTTERSBURG...RAYMOND AND BROADWAY ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4042 8330 4020 8323 4018 8368 4030 8372
TIME...MOT...LOC 2240Z 255DEG 24KT 4024 8366

HAIL...1.00IN
WIND...<58MPH

$$
2 follow-up statements
104 
WWUS51 KILN 272255
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT WED MAY 27 2015

OHC021-091-272305-
/O.CAN.KILN.SV.W.0075.000000T0000Z-150527T2315Z/
CHAMPAIGN OH-LOGAN OH-
655 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND
NORTHEASTERN CHAMPAIGN COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4042 8330 4020 8323 4020 8349 4023 8350
      4023 8353 4023 8355 4034 8354
TIME...MOT...LOC 2255Z 255DEG 24KT 4026 8353

$$

OHC159-272315-
/O.CON.KILN.SV.W.0075.000000T0000Z-150527T2315Z/
UNION OH-
655 PM EDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL UNION COUNTY IN CENTRAL OHIO...

AT 654 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR POTTERSBURG...MOVING EAST AT 30
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE.

IN ADDITION...POTTERSBURG...RAYMOND...BROADWAY...NEW DOVER...
PHARISBURG AND WATKINS ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4042 8330 4020 8323 4020 8349 4023 8350
      4023 8353 4023 8355 4034 8354
TIME...MOT...LOC 2255Z 255DEG 24KT 4026 8353

HAIL...1.00IN
WIND...<58MPH

$$

SITES
760 
WWUS51 KILN 272311
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
711 PM EDT WED MAY 27 2015

OHC159-272322-
/O.CAN.KILN.SV.W.0075.000000T0000Z-150527T2315Z/
UNION OH-
711 PM EDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL UNION COUNTY IN
CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4042 8330 4020 8323 4020 8349 4023 8350
      4023 8353 4023 8355 4034 8354
TIME...MOT...LOC 2312Z 252DEG 27KT 4032 8330

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:40 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 27, 4:40 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT WED MAY 27 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL DROP INTO THE REGION TONIGHT...SETTLING ALONG
THE OHIO RIVER...BUT IT WILL BECOME POORLY DEFINED. MEANWHILE...HIGH
PRESSURE WILL BUILD INTO THE SOUTHERN GREAT LAKES ON THURSDAY. THE
HIGH WILL MOVE OFF TO THE EAST FRIDAY...ALLOWING FOR A RETURN OF
HUMID AIR. THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR OVER THE
WEEKEND WHEN A STRONGER COLD FRONT PUSHES INTO THE REGION.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTION HAS BEEN SPLITTING THE FA SO FAR THIS AFTERNOON...WITH
NUMEROUS SEVERE THUNDERSTORMS TRACKING FROM NE INDIANA INTO
NW OHIO. FARTHER S...CONVECTION IN CNTL KY IS JUST BRUSHING THE
NRN KY COUNTIES. RADAR LOOP IS SHOWING THAT THE CONVECTION OVER
INDIANA ALONG THE CDFNT IS DEVELOPING BACK TO THE SW. THE HRRR
AND RAP HAVE BEEN HANDLING THE CURRENT CONVECTION THE BEST SO FAR
AND THEY ARE SUGGESTING THAT THE NRN INDIANA CONVECTION WILL TRY
AND WORK INTO NORTHERN PORTIONS OF THE FA LATE THIS AFTERNOON INTO
THIS EVENING. THE BIG QUESTION IS HOW ORGANIZED IT WILL BE WHEN IT
MAKES IT IN. IT LOOKS LIKE THE BEST INSTABILITY AND SHEAR COULD BE
WORKING EAST RIGHT NOW...BUT CANT RULE OUT AN ISOLATED SEVERE. KEPT
POPS ON THE CHANCE CATEGORY FOR NOW ACROSS THE NRN HALF...TAPERING
DOWN TO SLIGHT CHC ALONG THE OHIO RIVER...BUT RISING AGAIN INTO NRN
KY.

AS THE FRONT PUSHES IN LATE THIS EVENING...THE CONVECTION CHANCES
SHOULD END FROM THE NW. THE FRONT TRIES TO WASH OUT AS IT COMES
IN...SO ENDED THE PCPN CHANCES BY 06Z.

AS FOR TEMPERATURES...WITH THE FRONT WORKING IN...THE COOLEST
TEMPERATURES SHOULD BE IN THE NW. SHOULD SEE UPPER 50S FOR LOWS
THERE. DOWN THE SOUTH LOWER TO MID 60S ARE EXPECTED FOR LOWS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ON THURSDAY...HIGH PRESSURE WILL BUILD ACROSS THE SOUTHERN GREAT
LAKES. MEANWHILE...THE STALLED AND WEAK FRONT WILL BE LOCATED
AROUND THE OHIO RIVER. THERE IS ENOUGH WEAK FORCING AND
INSTABILITY ACROSS THE SOUTH TO KEEP SLIGHT CHANCE POPS FOR
THURSDAY AFTERNOON. EXPECT THE NORTH TO BE DRY AS THEY WILL BE
CLOSER TO THE HIGH. TEMPERATURES SHOULD WORK INTO THE LOWER TO MID
80S.

THE HIGH WILL SLIP OFF TO THE EAST THURSDAY NIGHT. THIS WILL
BEGIN THE TRANSITION TO SOUTHERN FLOW AND A SLOW GRADUAL INCREASE
OF LOW LEVEL MOISTURE. LOWS WILL FALL INTO THE 60S.

FOR FRIDAY INTO FRIDAY NIGHT A H5 TROUGH WILL SWING THROUGH THE
NRN PLAINS INTO THE GREAT LAKES. THIS WILL COMBINE WITH THE
INCREASING MOISTURE TO PROVIDE A GOOD ENVIRONMENT FOR SCATTERED
THUNDERSTORMS TO DEVELOP. HIGHS FRONTAL SHOULD MAKE THE MID 80S
FOR MOST LOCATIONS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
PERIOD STARTS WITH APPROACH OF COLD FRONT IN WARM AND HUMID AIR
MASS. EXPECT CONVECTION FOR SATURDAY MAINLY IN THE AFTERNOON AND
EVENING. WILL GO LIKELY POPS FOR NOW BUT COVERAGE COULD WARRANT EVEN
HIGHER POPS. HAVE KEPT LIKELY POPS IN FOR SATURDAY NIGHT WITH A
GRADUAL DRYING TREND THROUGH THE NIGHT. APPEARS AS THOUGH FRONT WILL
BE SLOW TO MAKE PROGRESS AND THUS AT LEAST SCATTERED SHRA AND
THUNDER WILL CONTINUE INTO SUNDAY MAINLY SOUTH PARTS OF CWA. SOME
BETTER DRYING ACROSS THE NORTH. THE FRONT WILL LINGER INTO MONDAY
WITH SCATTERED SHRA AND THUNDER AGAIN MAINLY NEAR THE OHIO RIVER.
SOME DISCREPANCY ABOUT EXTENT OF DRYING FOR TUESDAY AND WEDNESDAY.
WILL OPT FOR TOKEN SMALL POP FOR NOW. TEMPS COOLING DOWN SUNDAY AND
MONDAY BUT WENT AT OR JUST ABOVE GUIDANCE WITH CLOUDS AT NIGHT.
NEAR GUIDANCE FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REGION AND
POTENTIALLY AFFECT ALL TERMINALS. HOWEVER THERE IS UNCERTAINTY
REGARDING TIMING FOR BEST CHANCE. AT THIS POINT HAVE LEANED
TOWARDS EARLIER TIMING THINKING THAT STORMS WILL DEVELOP IN
INDIANA SHORTLY AND THEN SWEEP ACROSS THE AREA. ADDITIONAL
DEVELOPMENT IS POSSIBLE TOWARDS 00Z AHEAD OF AN APPROACHING COLD
FRONT. THREAT FOR STORMS WILL END DURING THE EVENING AND THE
BOUNDARY WILL SLIDE THROUGH THE REGION OVERNIGHT. DRIER AIR
WORKING IN BEHIND IT SHOULD LEAVE VFR CONDITIONS AT KDAY AND
KCMH/KLCK. BUT FURTHER SOUTH THERE COULD BE SOME MIST/FOG AND/OR
STRATUS. HOWEVER CONFIDENCE IS LOW ON LOWER CATEGORY CONDITIONS
ACTUALLY OCCURRING. VFR IS FORECAST TO PREVAIL LATE IN THE TAF
PERIOD WITH FEW TO SCATTERED CUMULUS.

OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH
SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...PADGETT
AVIATION...
Hazardous weather outlook, May 27, 11:55 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1155 AM EDT WED MAY 27 2015

INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-280915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
1155 AM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EARLY EVENING.

THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE REGION THIS
AFTERNOON AND DIMINISH DURING THE EVENING. CONDITIONS ARE
FAVORABLE FOR SOME OF THESE STORMS TO BECOME SEVERE. DAMAGING
STRAIGHT LINE WINDS ARE THE PRIMARY THREAT...BUT SOME OF THE
STRONGER STORMS COULD PRODUCE QUARTER SIZED HAIL OR LARGER. THE
MOST FAVORABLE TIME FOR SEVERE WEATHER WILL BE BETWEEN 2 PM AND
8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

KYZ094>100-OHZ073-074-079>082-088-280915-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HOCKING-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1155 AM EDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY
EVENING.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THIS
AFTERNOON AND DIMINISH DURING THE EVENING. A FEW OF THESE STORMS
COULD STRENGTHEN TO SEVERE LIMITS WITH DAMAGING STRAIGHT LINE
WINDS THE PRIMARY THREAT. THE MOST FAVORABLE TIME FOR SEVERE
WEATHER IS BETWEEN 4 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.

In the hours before

Special weather statement, May 27, 5:27 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT WED MAY 27 2015

OHZ043-044-051-052-272200-
CHAMPAIGN OH-LOGAN OH-MIAMI OH-SHELBY OH-
527 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...NORTHERN
MIAMI...SOUTHWESTERN LOGAN AND NORTHWESTERN CHAMPAIGN COUNTIES
THROUGH 600 PM EDT...

AT 524 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT
HILL...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TROY...PIQUA AND ST.
PARIS.

ALSO...FARRINGTON...FLETCHER...BALLOU...PLATTSVILLE...PEMBERTON...
CARYSVILLE...MILLERSTOWN...ROSEWOOD...KISER LAKE STATE PARK AND
QUINCY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4035 8399 4015 8385 3999 8433 4010 8440
Special weather statement, May 27, 6:10 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
610 PM EDT WED MAY 27 2015

OHZ026-044-045-052-272245-
CHAMPAIGN OH-HARDIN OH-LOGAN OH-UNION OH-
610 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION...LOGAN...SOUTHERN
HARDIN AND NORTHERN CHAMPAIGN COUNTIES THROUGH 645 PM EDT...

AT 606 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MILLERSTOWN...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST LIBERTY AND
BELLEFONTAINE.

ALSO...QUINCY...DE GRAFF...SPRINGHILLS...LOGANSVILLE...LIPPINCOTT...
LEWISTOWN...MCMORRAN...KENNARD...MINGO AND HUNTSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4025 8343 4011 8394 4019 8402 4036 8400
      4058 8369
Special weather statement, May 27, 6:15 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT WED MAY 27 2015

OHZ043-051-052-272230-
CHAMPAIGN OH-MIAMI OH-SHELBY OH-
615 PM EDT WED MAY 27 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 630 PM
EDT...

AT 612 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FLETCHER...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN MIAMI...SOUTHEASTERN SHELBY AND SOUTHWESTERN CHAMPAIGN
COUNTIES...INCLUDING BALLOU...PLATTSVILLE AND PEMBERTON.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4036 8401 4018 8402 4011 8394 4007 8409
      4024 8421

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:04 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway28 min
May 26, 8:31 PM EDTSpecial Weather StatementILNFranklin44 min
May 26, 8:38 PM EDTSpecial Weather StatementILNLicking, Pickaway37 min
May 26, 8:46 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto44 min
May 26, 9:15 PM EDTSpecial Weather StatementILNLicking30 min
May 27, 5:27 PM EDTSpecial Weather StatementILNMiami33 min
May 27, 6:10 PM EDTSpecial Weather StatementILNLogan35 min
May 27, 6:15 PM EDTSpecial Weather StatementILNShelby15 min
May 27, 6:47 PM EDTSpecial Weather StatementILNHardin13 min
May 27, 7:19 PM EDTSevere Thunderstorm WarningILNDelaware28 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.